Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Severe sun burns on legs and arms, using moisturizers, leg has turned purple. History of skin cancer. What should be done?

i was burnt on my upper leg and upper arm while driving in the car for just 2hours. My arm is healing up nicely have been applying moisturizer to the area. Have also been doing the same for the leg, but in the last 2hours, the effected area has started to turn a blue/purple colour. The leg is very painful, i take over the counter pain killers. I have a history of skin cancers. Do i need to see my GP to get assistance for the sunburn to heal. Have started to use Alo vera spray, that stings when its applied. I have white spots throughout the sunburn. I am cautious of the sun and being burnt expecially with the history i have. I was driving early in the morning and i cant believe i got burnt. What to do?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response

you can apply sofradex ointment twice daily for early healing of sunburn

Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor